RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Pros.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Pros., Ser. 3, 2007, Issue 11, Pages 159–160 (Mi mp229)  

Нам пишут...

И вновь о критерии Куратовского планарности графов

A. B. Skopenkovab, A. S. Telishev

a Independent University of Moscow
b M. V. Lomonosov Moscow State University

Full text: PDF file (93 kB)
References: PDF file   HTML file

Document Type: Научно-популярный, образовательный материал

Citation: A. B. Skopenkov, A. S. Telishev, “И вновь о критерии Куратовского планарности графов”, Mat. Pros., Ser. 3, 11, MCCME, Moscow, 2007, 159–160

Citation in format AMSBIB
\Bibitem{SkoTel07}
\by A.~B.~Skopenkov, A.~S.~Telishev
\paper И вновь о~критерии Куратовского планарности графов
\serial Mat. Pros., Ser.~3
\yr 2007
\vol 11
\pages 159--160
\publ MCCME
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mp229}


Linking options:
  • http://mi.mathnet.ru/eng/mp229
  • http://mi.mathnet.ru/eng/mp/v11/s3/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Matematicheskoe Prosveshchenie
    Number of views:
    This page:189
    Full text:95
    References:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019